# SDR HALA0700156

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 67,183 hours, 12,201 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Totalizer
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

BTB:ETOPS SIGNIFICANT SYSTEM, FMC FUEL TOTALIZER, BLANK.  BITE CHECKED FUEL QTY PROCESSOR PER FIM 28-41-00 TABLE 101.  FAULTED D1, 25, 75.  ALL CLEARED EXCEPT FAULT 75 PERFORMED FUEL TEST PER 28-41-00 FIG 105 CHECKS OK.  OK TO CONTINUE.
